# SDR IPXA2021092274158

- Difficulty date: September 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 28,079 hours, 18,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** EMERGENCY LIGHTS PANEL ON OVERHEAD BACKGROUND PANEL LIGHTS INOP. OVHD P-5 EMERGENCY LIGHT PANEL BACKGROUND LIGHT DEFERRED IAW MEL 33-11-1PLAC INSTALLEDR/R EMERGENCY LIGHT BACKGROUND LIGHT PLATE PER AMM 33-13-01-401. OPS CHECKS GOOD. THIS CLEARS M757339
